# SDR SWAA2019120239227

- Difficulty date: November 25, 2019
- Submitted: December 2, 2019
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 43,029 hours, 25,450 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 40631997201AB
- Part serial: 9810568
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CABIN ALT WARNING HORN CAME ON AT 37,000. / R&R NET OUTFLOW VALVE ASSEMBLY PER AMM.
